# SDR AALA201803279008

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 14,497 hours, 5,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER ON THE L4 DOOR FOUND BROKEN.  REPLACED LIGHT COVER.  OK FOR SERVICE.  AIRCRAFT WAS NOT GROUNDED.
